Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Does poorly defined inhomogeneous opacity in the left lower zone followed by left sided consolidation in a lung X-ray an indication of TB or pneumonia ?

I am 65 years old male and I ve been experiencing mild fever for over 100- 103 degree Fahrenheit for over two weeks followed by cough and weakness feelings. After carrying out the x-rays my chest x-ray suggest Lungs: poorly defined inhomogeneous opacity is noted in the left lower zone followed by left sided consolidation in the comment section. Is it indicating towards pneumonia or T.B. If so what shall do? Your co-operation will be deeply appreciated.
Asked On : Thu, 2 Jun 2011
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
IT IS INDICATIVE OF PULMONARY TB.GET DONESPUTUM FOR AFB ONE IN EARLY MORNING COLLECTED,ONE WHEN YOU VISIT LAB,IF 2 TESTS FOUND -NEG,GO FOR TB-ELISA,ESR,CHECK FOR COMPLETE BLOOD ROUTINE&ALSO FBS,BCOZ WEAKNESS OF TWO WEEKS,WITH FEVER FAVOURS TB ONLY THAN PNEUMONIA.YOU WILL HAVE TO TAKE ANTI TB DRUGS FREE OF COST AT ALL GOVT HOSPITALS COVERED UNDER RNTCP.CONSULT PULMONOLOGIST OR PHYSICAN.
Answered: Thu, 2 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor